# SDR AWXA0001390

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NSA 290 AFT ELECTRICAL SUPPORT BULKHEAD CRACKED.  REMOVED, FABED, AND INSTALLED REPAIR ANGLE IAW SRM 51-40-02 AND 51-30-01 FIG 7.
